| Model Number |
6203 |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.
Event or Problem Description
The customer reported that some of her readings from (b)(6) 2020 to (b)(6) 2020 were not being stored in the memory of the contour next link meter.The customer mentioned that the reading from (b)(6) 2020 were properly stored in the meter's memory.There was no allegation of an adverse event.The customer was advised to return the product for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The customer returned the suspected contour next link meter for evaluation.In-house testing was performed using the returned meter with in-house contour next test strips and in-house contour next control solution.In-house testing was also performed using returned meter with in-house contour next test strips and in-house breeze2 control solution to simulate as blood.All readings obtained during in-house testing were properly stored in meter's memory.
Additional Manufacturer Narrative
The customer did not provide the suspected device for evaluation.Therefore, a device history record for the suspected contour next link meter was reviewed and no manufacturing anomalies were found.